Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a theorem by Serre


Author: Arne Ledet
Journal: Proc. Amer. Math. Soc. 128 (2000), 27-29
MSC (1991): Primary 12G05
DOI: https://doi.org/10.1090/S0002-9939-99-05101-1
Published electronically: June 30, 1999
MathSciNet review: 1636903
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We present a short proof of a theorem by Serre on the trace form of a finite separable field extension.


References [Enhancements On Off] (What's this?)

  • [Se1] J.-P. Serre, Cohomologie Galoisienne, Lecture Notes in Mathematics 5, Springer-Verlag, 1973. MR 53:8030
  • [Se2] -, L'invariant de Witt de la forme $\operatorname{Tr} (x^{2})$, Comm. Math. Helv. 59 (1984), 651-676. MR 86k:11067
  • [Sp] T. A. Springer, On the Equivalence of Quadratic Forms, Proc. Neder. Acad. Sci. 62 (1959), 241-253. MR 21:7184

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 12G05

Retrieve articles in all journals with MSC (1991): 12G05


Additional Information

Arne Ledet
Affiliation: Department of Mathematics and Statistics, Queen’s University, Kingston, Ontario, Canada K7L 3N6
Email: ledet@mast.queensu.ca

DOI: https://doi.org/10.1090/S0002-9939-99-05101-1
Received by editor(s): March 7, 1998
Published electronically: June 30, 1999
Additional Notes: This work was supported by a Queen’s University Advisory Research Committee Postdoctoral Fellowship.
Communicated by: Ronald M. Solomon
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society